A remark on certain Hecke L-series which are non-negative on the real axis
Acta Arithmetica, Tome 30 (1976) no. 1, pp. 1-3
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_30_1_1_3,
author = {S. Chowla and D. Goldfeld},
title = {A remark on certain {Hecke} {L-series} which are non-negative on the real axis},
journal = {Acta Arithmetica},
pages = {1--3},
year = {1976},
volume = {30},
number = {1},
doi = {10.4064/aa-30-1-1-3},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-30-1-1-3/}
}
TY - JOUR AU - S. Chowla AU - D. Goldfeld TI - A remark on certain Hecke L-series which are non-negative on the real axis JO - Acta Arithmetica PY - 1976 SP - 1 EP - 3 VL - 30 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-30-1-1-3/ DO - 10.4064/aa-30-1-1-3 LA - en ID - 10_4064_aa_30_1_1_3 ER -
S. Chowla; D. Goldfeld. A remark on certain Hecke L-series which are non-negative on the real axis. Acta Arithmetica, Tome 30 (1976) no. 1, pp. 1-3. doi: 10.4064/aa-30-1-1-3
Cité par Sources :